Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

BearOf17

Accutane Dry Mouth

To keep it short, I was on Accutane for 2 months (70mg a day despite me weighing a little less than 70kg at the time). I stopped my treatment early because I developed some of the nasty side effects, blurry vision being the most notable.

I have been off of Accutane since the end of October, and the thing that is concerning me the most right now is that my symptom of dry mouth (mild, but just enough to be annoying) has not fully cleared up. So i was wondering if anyone else had this issue or if it is normal for this particular side affect to take this long to clear up.

Also, i do think it is important to mention that it has improved slightly, but I just feel like it should be completely gone by now

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×